Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Le degré de Lindelöf est $l$-invariant


Author: Ahmed Bouziad
Journal: Proc. Amer. Math. Soc. 129 (2001), 913-919
MSC (2000): Primary 54C35; Secondary 46E10
Published electronically: September 19, 2000
MathSciNet review: 1707509
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two Tychonoff spaces $X$ and $Y$ are said to be $l$-equivalent if $C_{p}(X)$ and $C_{p}(Y)$ are linearly homeomorphic. It is shown that if $X$ and $Y$ are $l$-equivalent, then the Lindelöf numbers of $X$ and $Y$ are the same. The proof given is a strengthening of the one given by N.V. Velichko to show that the Lindelöf property is $l$-invariant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54C35, 46E10

Retrieve articles in all journals with MSC (2000): 54C35, 46E10


Additional Information

Ahmed Bouziad
Affiliation: Département de Mathématiques, Université de Rouen, CNRS UPRES-A 6085, 76821 Mont Saint-Aignan, France
Email: Ahmed.Bouziad@univ-rouen.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05553-2
PII: S 0002-9939(00)05553-2
Keywords: Set-valued maps, Lindel\"{o}f degree, linear homeomorphism, function spaces
Received by editor(s): January 20, 1999
Received by editor(s) in revised form: May 14, 1999
Published electronically: September 19, 2000
Communicated by: Alan Dow
Article copyright: © Copyright 2000 American Mathematical Society